MathSciNet Relay Station
MathSciNet bibliographic data
MR1967844 33E12 (33C60)
Kilbas, Anatoly A.; Saigo, Megumi; Trujillo, Juan J. On the generalized Wright function. Dedicated to the 60th anniversary of Prof. Francesco Mainardi. Fract. Calc. Appl. Anal. 5 (2002), no. 4, 437–460.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement